specifications: [[item.skuinfo]]
[[item.Product_num]] * [[item.currency]][[item.price]]
Price
This store has earned the following certifications.
Add to wishlist
Category: Dual
144-ct of Advil Dual Action Back Pain Caplets, 125mg Ibuprofen and 250mg Acetaminophen, Offer 8 Hours of Back Pain Relief
Pain relief pills fight back pain two ways. Acetaminophen blocks pain signals, while ibuprofen targets inflammation-related pain.
Each caplet contains 125mg ibuprofen and 250mg acetaminophen for effective back pain relief. This back pain medication also eases headaches, toothaches, menstrual cramps, and muscle pain.
Ibuprofen and acetaminophen caplets provide 8 hours of pain relief, making them ideal for managing various types of pain.
Pain pills that work in two ways to provide powerful relief. With a lower maximum daily dose of each medication, they are the perfect addition to your college dorm room essentials.
Advil, a top-selling over-the-counter pain reliever, provides safe and effective pain relief when used as directed for over 35 years.